Volume 27 • Number 2 • 2004
On General Asymptotic Behaviour of Order Statistics with Random Index
H.M. Barakat and M.A. El-Shandidy
Abstract. This paper is devoted to the study of the general asymptotic behaviour of order statistics (extreme, intermediate and central terms) with random index. The case when the random index is assumed to be independent of the basic random variables (rv's) is studied as well as the case when the interrelation between the random sample size and the basic rv's is not restricted.

2000 Mathematics Subject Classification: 60F05, 62E20, 62G30

Full text: PDF